Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Strictly ergodic models for dynamical systems

Author: Benjamin Weiss
Journal: Bull. Amer. Math. Soc. 13 (1985), 143-146
MSC (1980): Primary 28D05; Secondary 54H20
MathSciNet review: 799798
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ching Chou, Elementary amenable groups, Illinois J. Math. 24 (1980), no. 3, 396–407. MR 573475
  • [DE] M. Denker and E. Eberlein, Ergodic flows are strictly ergodic, Adv. in Math. 13 (1974), 437-473. MR 352403
  • [Ja] K. Jacobs, Lipschitz functions and the prevalence of strictly ergodicity for continuous-time flows, Lecture Notes in Math., vol. 160, Springer-Verlag, 1970. MR 274709
  • [Je] R. I. Jewett, The prevalence of uniquely ergodic systems, J. Math. Mech. 19 (1970), 717-729. MR 252604
  • [K] W. Krieger, On unique ergodicity, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability 1970, pp. 327-346. MR 393402

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 28D05, 54H20

Retrieve articles in all journals with MSC (1980): 28D05, 54H20

Additional Information